# SDR CA990614018

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bolt
- Part number: NAS464P4A5
- Condition: Sheared
- Location: T/R Driveshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50-HOUR INSPECTION, SUBJECT BOLT WAS FOUND SHEARED AT BOLT HEAD.  PAINT STRIPE ON BOLT HEAD HAD MOVED.  BOLT HOLE BORES INSPECTED AND FOUND SERVICEABLE.   ALL IDENTICAL BOLTS (3 EACH), NUTS, WASHERS, CHANGED AS PRECAUTIONARY PROCEDURE.
